# SDR 2003FA0001247

- Difficulty date: December 16, 2003
- Submitted: December 16, 2003
- Operation: General aviation
- Aircraft: N6WU
- Make and model: Beech B200
- Aircraft serial: BB1668
- Aircraft time: 1,790 hours, 2,538 cycles
- Engine: Pwa PT6*
- System (JASC): 5533 · Ventral Structure
- Part: Angle
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ANGLES THAT ARE THE FORWARD MOUNTING STRUCTURE OF THE VERTICAL STABILIZER TO THE HORIZONTAL STABILIZER HAVE 2 HOLES EACH WITH BOLTS THAT ATTACH THE HORIZONTAL STAB., AND 5 HOLES EACH WITH 4 LOCKBOLTS INSTALLED THAT ATTACH TO THE VERTICAL STAB. THE TOP HOLE ON EACH ANGLE IS DRILLED THRU EACH STRUCTURAL PART EXCEPT P/N 101-640011-11 WHICH IS THE PRIMARY HOLE OF THESE INTERCONNECTING PARTS AND THIS FASTENER WAS NEVER INSTALLED.
